# SDR CHQA200900042

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 15,066 hours, 12,735 cycles
- Engine: Ge CF343B1
- Engine time: 16,977 hours, 14,703 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 574
- Condition: Inoperative
- Location: Nlg
- Part time: 15,066 hours, 12,735 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT 5584 IAH TO MOB - DURING APPROACH WHEN THE LANDING GEAR WAS EXTENDED THE MAIN GEAR EXTENDED NORMALLY BUT THE NOSE LANDING GEAR STILL INDICATED UP AND LOCKED.  THE FLIGHT CREW CONFIRMED THAT THE NOSE GEAR WAS STILL RETRACTED DURING A FLYBY OF THE TOWER.  THE QRH WAS FOLLOWED AND MANUAL GEAR RELEASE WAS PULLED AT WHICH POINT THE NOSE GEAR EXTENDED AND INDICATED DOWN AND LOCKED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  DURING GEAR SWINGS THE GEAR RETRACTED BUT WOULD DISPLAY PRIORITY VALVE FAIL AND ANTI SKID FAIL MESSAGES.  THE PRIORITY VALVE AND SELECTOR VALVES WERE REPLACED AND GEAR OPERATED NORMALLY.  THE AIRCRAFT WAS THEN FERRIED TO IAH FOR FURTHER TROUBLESHOOTING OF THE ANTI-SKID MESSAGES.  IN IAH, THE PARKING BRAKE SOLENOID VALVE WAS REPLACED AND THE BRAKE MESSAGES DID NOT RETURN.
